# SDR 08FDEA02308

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: A57310021202
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK LT BOOST PUMP AREA HAS 4 FASTENERS DAMAGED AT   REINFORCEMENT BETWEEN FR 46 AND FR 47 REPAIRED DAMAGED FASTENER HOLES AT CENTER TANK LT BOOST PUMP INNER REINFORCEMENT PANEL BETWEEN FR 46 AND FR 47 IAW FEDEX EA 6-5710-121292, RELEASE DATE 6 JUNE,2008
